By Topic

Global Stability Analysis of a Nonlinear Model of Internet Congestion Control With Delay

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

2 Author(s)
Peet, M. ; INRIA ; Lall, S.

We address global stability of a model for the TCP/AQM congestion control protocol. This model represents the dynamics of a single link and single source, and consists of a nonlinear differential equation with a time-delay. We make use of absolute stability theory and integral-quadratic constraints to give conditions under which the dynamics are globally asymptotically stable

Published in:

Automatic Control, IEEE Transactions on  (Volume:52 ,  Issue: 3 )